# SDR IPXA09557132

- Difficulty date: August 3, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 17,660 hours, 11,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1500, BETWEEN S-26R AND S-27R.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  CUT OUT DAMAGE PER SRM 53-00-07-2R5.  HFEC AT CUTOUT + HOLES PER NTM51-00-19PT6/ -16PT6, NP CRACKS NOTED.  FAB REPAIR PART PER MAE TR T9/800870 7075- T6 (0.071 INCH).  INSTALLED REPAIR PART IAW SRM 53-00-07-2R5 FIG 201 DETAIL I.
